# SDR 2020F00458

- Difficulty date: November 5, 2020
- Submitted: November 23, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657378338
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER, LEADING EDGE, ELEVATOR STATION 90 + -, JUST OUTBOARD OF PREVIOUS REPAIR, DENTED.
